# SDR SWAA2022072633933

- Difficulty date: July 22, 2022
- Submitted: July 26, 2022
- Operation: Air carrier
- Aircraft: N411WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29821
- Aircraft time: 69,479 hours, 41,199 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Out Of Position
- Location: R2 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT F/A COMPLAINED BOTH AFT SLIDES ARE FALLING OUT OF CASES / [01] INSPECTED BOTH SLIDES NO DEFECTS NOTED IAW M/M 25-66-01
